Home>Askapyrin>askapyrin 125 mg/5ml suspension

Askapyrin 125 mg/5ml Suspension

Asklepios Remedies Pvt Ltd

Composition for Askapyrin 125 mg/5ml Suspension

Primary uses of Askapyrin 125 mg/5ml Suspension

Potentiallyunsafewith
Alcohol
MRP
15
60 ml in 1 bottle
ADD TO CART
Not returnable Read policy
Medicine Overview of Askapyrin Suspension

Uses of Askapyrin Suspension

Askapyrin 125 mg/5ml Suspension is used for pain relief and fever. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.

Askapyrin Suspension side effects

Common

No common side effects seen.

How to use Askapyrin Suspension

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Askapyrin 125 mg/5ml Suspension is to be taken with food.

How Askapyrin Suspension works

Askapyrin 125 mg/5ml Suspension is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.
In Depth Information on Askapyrin Suspension

Expert advice for Askapyrin Suspension

  • Good for pain relief and fever but not effective in joint pain due to poor anti-inflammatory action.
  • Starts working within one hour. Wait for at least 4 hours before taking the next dose.
  • Present in many over-the-counter (OTC) and prescription medicines. Avoid taking more than one paracetamol product at a time to prevent overdose. Doses >4 g/day (2 g in alcoholics) may cause liver, kidney or heart problems.
  • Discontinue Askapyrin 125 mg/5ml Suspension and inform your doctor immediately if rash occurs.
  • For children, measure the doses of liquid Askapyrin 125 mg/5ml Suspension using the measuring cup instead of a teaspoon to avoid under or over-dosage.
  • Avoid excess alcohol intake (>3 glasses/day) when taking Askapyrin 125 mg/5ml Suspension as it may cause liver damage.
video imgplay img

Askapyrin Suspension related warnings

Special precautions for Askapyrin Suspension
Alcohol
CAUTION
Taking Paracetamol / Acetaminophen with alcohol can cause liver damage.
Pregnancy
SAFE
Askapyrin 125 mg/5ml Suspension is safe to use during pregnancy.
Adequate and well-controlled human studies have shown low or no risk.
Lactation
SAFE
Askapyrin 125 mg/5ml Suspension is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Driving
SAFE
Askapyrin 125 mg/5ml Suspension does not usually affect your ability to drive.
Kidney
Askapyrin 125 mg/5ml Suspension should be used with caution in patients with severe kidney disease. Dose adjustment of Askapyrin 125 mg/5ml Suspension may be needed. Please consult your doctor.
However, Askapyrin 125 mg/5ml Suspension contains paracetamol which is considered the safest painkiller for kidney disease patients.
Liver
CAUTION
Askapyrin 125 mg/5ml Suspension should be used with caution in patients with liver disease. Dose adjustment of Askapyrin 125 mg/5ml Suspension may be needed. Please consult your doctor.
However, the use of Askapyrin 125 mg/5ml Suspension is not recommended in patients with severe liver disease and active liver disease.

Patient Concerns

Questions Related to Askapyrin

Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
I've Right wrist probblem i can't turn or make any movement , as i'd fallen down so i can't lift anything please suggest me good remedy.
Dr. Akshat Goel
Bone & Joint Specialist
Apply Dynapar QPS spray and take restalso take Tab Zerodol-SP twice daily for pain relief
Sir i meet with an accident on road can anyone plz give me a suggestion to cure it
Dr. Akshat Goel
Bone & Joint Specialist
Share recent X-rays of the affected regionTake Tab Zerodol-SP twice daily for pain relief
Best medicine for high uric acid in bone joint relief
Dr. Akshat Goel
Bone & Joint Specialist
Tab Febustat 80mg once daily for 2 weeks and Tab Ace-proxyvon once or twice daily for pain relief
Please suggest Pain relief tablets for Scatia
Dr. Trilok Kumar Jha
Bone & Joint Specialist
Tab Nucoxia MR 1 BD after meals, Cap Pantop DSR 1 before breakfast, Cap Meganeuron OD plus 1 daily.
Extreme pain around the backbone especially while sitting. Pain goes from back to legs and pain also in shoulders , joints of fingers.
Dr. Anshul Varshney
General Physician
Hi, Welcome To 1mg. I am Anshul Varshney. Get a MRI lumbosacral spine done. For pain relief you may take Etoricoxib for a short duration.

Frequently asked questions about Askapyrin Suspension

Frequently asked questions about Paracetamol / Acetaminophen
Q. Can I take Askapyrin with vitamin B complex?
Yes, Askapyrin can be taken with vitamin B-complex preparations. They have been used together in the treatment of acute and painful diseases affecting nerves like trigeminal neuralgias, post-operative pain, etc. Askapyrin helps to relieve pain and vitamin B-complex corrects the deficiency that might be causing your symptoms.
Q. Is Askapyrin use associated with Helicobacter pylori infection?
No, Askapyrin use is not associated with Helicobacter pylori infection. Painkiller drugs can increase the acid secretion in the stomach, aggravate the symptoms of this infection and the risk of stomach and the intestine ulcer. However, this risk is minimum with Askapyrin as compared to other pain killers.
Q. Can I take Askapyrin with fexofenadine?
Yes, Askapyrin can be taken safely with fexofenadine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore-throat and other allergic or viral diseases. Fexofenadine helps to relieve sneezing, runny nose, itchy throat, or eyes and Askapyrin helps to relieve pain or fever.
Q. Can I take Askapyrin with warfarin?
Askapyrin is safe to use occasionally with warfarin as other painkillers like ibuprofen and aspirin can increase the risk of bleeding. However, on a long-term use, Askapyrin can also increase the risk of bleeding. Talk to your doctor before taking them together as you may need to be monitored regularly.
Q. Can I take Askapyrin with tamsulosin?
Askapyrin can be taken with Tamsulosin. No harmful side effects or other interactions have been seen when they are taken together. Tamsulosin is an alpha adrenergic receptor blocker used to treat symptoms of benign prostatic hyperplasia.
Q. Can I take Askapyrin with cetirizine?
Yes, Askapyrin can be taken safely with cetirizine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore throat and other allergic or viral diseases. Cetirizine helps to relieve sneezing, runny nose, itchy throat, or eyes and Askapyrin helps to relieve pain or fever.
Q. Can I take Askapyrin with ibuprofen?
Yes, Askapyrin can be taken with ibuprofen. Both help to relieve pain and fever and ibuprofen also decreases inflammation and swelling. However, both increase the acid secretion in the stomach and can cause acid reflux, heartburn, stomach, and intestinal ulcers and gut bleeding on long-term use.
Q. Does Askapyrin cause weight loss?
Askapyrin is not known to cause weight loss. It is a very safe medicine for short term use and can cause minor and rare side effects like low blood pressure, and allergic reactions.
Q. Can anyone be allergic to Askapyrin?
Yes, there have been reports of hypersensitivity and allergic reaction with the use of Askapyrin. Symptoms of an allergy include swelling of the face, mouth, and throat, shortness of breath, urticaria, red rash, and severe itching. Stop taking Askapyrin if you have such symptoms and immediately consult your doctor.
Q. How beneficial is to use Askapyrin with diclofenac?
Askapyrin and Diclofenac might be given together in case of fever and pain. Askapyrin has an early onset of action and it helps in relieving the symptoms till diclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
Q. Can I take Askapyrin for stomach pain?
No, Askapyrin should not be taken for stomach pain. You must consult your physician for this. The stomach pain could be due to some underlying condition, which needs attention.
Q. Can I take Askapyrin with aceclofenac?
Yes, Askapyrin can be given with aceclofenac for fever and pain. Askapyrin has an early onset of action and it helps in relieving the symptoms till Aceclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
Q. Does Askapyrin treat sore-throat, flu or cold?
Askapyrin does not treat sore-throat, flu or cold but it can help in relieving fever and body aches associated with these conditions.
Q. Can I take Askapyrin with codeine?
Askapyrin and codeine can be taken together. No drug-drug interactions or any harmful effects have been reported when they are used together. They are commonly given together for the relief of mild to moderate pain due to different reasons.
Q. Does Askapyrin help a cough?
No, Askapyrin does not help in the relief of cough but it can help in relieving associated fever and body aches.
Q. Does Askapyrin contain alcohol?
No, Askapyrin does not contain any alcohol.
Q. Can I take Askapyrin with amoxicillin?
Askapyrin and amoxicillin can be taken together. Amoxicillin is an antibiotic and is used to treat bacterial infections. Askapyrin is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Does Askapyrin have side effects?
Askapyrin is quite safe for short term use. It has side effects if taken in more than the dose advised and for a long-term. Immediately consult a doctor if there is nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice as it could be due to an overdose of Askapyrin.
Q. Is Askapyrin safe to use?
Askapyrin is safe to use in the dose as advised by the doctor. Use in more than recommended doses can do serious harm.
Q. Is it safe to take Askapyrin with erythromycin?
Askapyrin and Erythromycin can be taken together. Erythromycin is an antibiotic and is used to treat bacterial infections. Askapyrin is given along, for the relief of associated fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Is Askapyrin an antibiotic?
Askapyrin is not an antibiotic. It's an analgesic (pain-killer) and antipyretic (for the relief of fever), whereas an antibiotic is useful for the treatment of infections.
Q. Can I take Askapyrin with metronidazole?
Askapyrin and Metronidazole can be taken together. No drug-drug interactions or any harmful effects have been reported when used together.
Q. Can I take Askapyrin with homeopathic medicine?
Ask your doctor before taking Askapyrin with homeopathic medicine as there is no information available on this.
Q. Is it safe to take Askapyrin with Tramadol?
Yes, Askapyrin can be taken with Tramadol. They are used together for moderate to severe pain in various diseases and their use is associated with common side effects like nausea, dizziness, and sleepiness.No drug-drug interactions have been reported when they are used together.
Q. Can I take Askapyrin with Azithromycin?
Askapyrin and Azithromycin can be taken together. Azithromycin is an antibiotic and is used to treat bacterial infections. Askapyrin is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Is it safe to take Askapyrin with Naproxen?
Yes, Askapyrin can be taken with Naproxen. Both are painkillers and belong to the group of non-steroidal anti-inflammatory drugs (NSAIDs) and are used to relieve pain and fever. However, long-term use affects the stomach lining and increase acid secretion which can lead to side effects like acid reflux, heartburn, stomach, and intestinal ulcers and bleeding.
Q. Can a patient with high blood pressure take Askapyrin?
Occasional use of Askapyrin is safe in patients with high blood pressure. However, if it is to be taken for a long time, you must talk to your doctor. Askapyrin belongs to the group of painkillers called analgesics and antipyretics and these drugs can decrease the action of medicines taken by the patient for control of high blood pressure.
Q. Does Askapyrin interact with vitamin C?
Vitamin C can be taken with Askapyrin. However, vitamin C increases the blood levels of other drugs similar to Askapyrin, so it is advised to talk to your doctor if you have to take both these medicines for a long-term.
Q. What happens if you take an overdose of Askapyrin?
Overdose of Askapyrin can cause potentially life-threatening liver damage, which is the most serious side effect. Early symptoms may include nausea, vomiting, profuse sweating, and general tiredness. Kidney damage, decreased platelet count and coma may also occur. Immediately consult a doctor or consult an emergency in the case of suspected overdosage.
Q. Can I take Askapyrin with hyoscine?
Yes, Askapyrin and hyoscine can be taken together. Hyoscine is used to relieve pain and cramps of the stomach, gut, urinary bladder and urinary tract while Askapyrin is used to relieve mild to moderate pain of a headache, toothache, muscle pain, joint pain, and fever. Together they can be advised by a doctor for painful conditions of the gut and urinary tract.
Q. Can I take Askapyrin with Betahistine?
Askapyrin can be taken with Betahistine. There are no reported drug-drug interactions or harmful effects when they are used together.
Q. Can I take Askapyrin with rabeprazole?
Askapyrin and Rabeprazole can be taken together. Rabeprazole is used to prevent Askapyrin (painkillers) induced gastritis and stomach ulcers by decreasing the production of acid in the stomach. There are no clinically significant drug-drug interactions or harmful effects seen when they are used together.
Q. How beneficial is to take urofollitropin alpha with Askapyrin?
Urofollitropin alpha is given as a subcutaneous injection with the human chorionic gonadotropin (hCG) hormone to assist in ovulation and fertility. Urofollitropin alpha can cause abdominal or pelvic pain or pain and swelling at the injection site in some patients which can be relieved by taking Askapyrin.
Q. Can vitamin D be taken safely with Askapyrin?
Yes, vitamin D can be taken with Askapyrin. Patients with osteoarthritis who are on vitamin D and calcium may need to take Askapyrin for the relief of any associated pain. No drug-drug interactions or any harmful effects have been reported.
Q. Can I take clindamycin with Askapyrin?
Askapyrin and Clindamycin can be taken together. Clindamycin is an antibiotic and is used to treat bacterial infections. Askapyrin may be given along, for the relief of associated fever. No drug-drug interactions have been reported clinically. However, both are known to cause liver damage. Talk to your doctor if you need them for a long time.
Q. Does Askapyrin affect the liver?
Use of Askapyrin for a long time and above recommended doses can cause liver damage ranging from abnormal liver tests to liver failure. If you are taking Askapyrin from a long time and have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, inform your doctor as these could be signs of an underlying liver damage.
Q. Can I take Askapyrin if I have hepatitis?
Askapyrin is considered the safest painkiller to take for people with hepatitis for mild to moderate pain and fever. However, Askapyrin is metabolized in the liver, so, consult your doctor before taking Askapyrin if you have hepatitis as it can cause liver damage if taken in higher doses or for a very long time.
Q. What are the serious side effects of taking excess Askapyrin?
Potentially severe life-threatening liver injury is a serious side effect seen with an overdose of Askapyrin. Overdose can also cause kidney injury, coma, and decreased platelet count. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of suspected overdose.

Severely interacts with other drugs like

Taking Askapyrin with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Askapyrin with Benzydamine
LIFE-THREATENING
Medicines with composition Benzydamine: Ready Rinse, Tantum, Mucobenz
Askapyrin with Metamizole / Dipyrone
LIFE-THREATENING
Medicines with composition Metamizole / Dipyrone: Pyregin, Novalgin RC, Bral
Askapyrin with Nimesulide
LIFE-THREATENING
Medicines with composition Nimesulide: Nimsun, Abinim, Nimulis, Neil, Zenee PR, Sanim, Esulide, Renex, Nimoffin, Selide
Askapyrin with Oxyphenbutazone
LIFE-THREATENING
Medicines with composition Oxyphenbutazone: Flanil
Askapyrin with Rifampicin
MODERATE
Medicines with composition Rifampicin: Coxbact, Rifacure, Rifacil, Toscular, Grifa, Tubercin, Car, Acirimpi, Osorifa, Serom
Askapyrin with Metoclopramide
MINOR
Medicines with composition Metoclopramide: Metromide, Vomitrac, Zerinorm, Motil, Peripan, Actinorm, Periglo, Elinorm, Peronorm, Clopride
Askapyrin with Chloramphenicol
MINOR
Medicines with composition Chloramphenicol: Clorocin, Vecol, Sitamycetine, Kidopalm, Welmycin, CED, Qclor, Actimycetin, Achlor, Acichol
Askapyrin with Warfarin
MINOR
Medicines with composition Warfarin: Sofarin, Warf
Askapyrin with Phenindione
MINOR
Medicines with composition Phenindione: Dindevan
MINOR
Medicines with composition Acenocoumarol / Nicoumalone: Acethromb
One of the following vendor pharmacies will deliver Askapyrin 125mg/5ml Suspension: APT, HPC, ANT, XMX, MKT, PRC, VDH, SPD, JIV, LCC, BJP, SPV, RPA, DVH, DZY, MKE, GHR, IAD, ZEL, GPP, CRN, GDA, BHM, BMJ, AFT, MSD, JHC, JVO, OWP, BNT, APS, WHP, PMA, MDN, AVS, SAA, MRS, AGP, JBT, BLP, QTM, WHL, HGI, TFP, HSP, RPP, GLM, UPA, YAG, RPI, TAP, UMP, SCH, MAX, NVL, EMB, NNP, STS, FRM, SHC, AVB, SRG, SDM, MLC, AMR, HMP, CTP, PRN, SBA, BLE, MTM, PSF, BTM, VOP, NLC, HZF, NXT, 9MM, EEC, BDI, NDP, KNH, DPP, KIS, VSL, VVN, LHA, SLN, WDE, EQN, NLP, TNH, KIM, KHP, BBN, AHP, SBL, SHN, NWP, ESY, RWP, AXM, PRL, ASP, NAS, NVY, CZT, USM, SHD, BLS, RSA, LHP, PNT, BNC, CLT, SNH, HPP, TOM, BHS, HWS, BHP, WPL, MOM, GBL, WAD, VHP, SVH, GFL, ALC, MDO, AMM, SNG, HSM, DFP, NPH, UHP, NEW, SMS, MFN, PHN, PWN, THP, NSL, DAO, BSL, INC, GTC, ZPR, SHG, ANS, GGL, BKB, RDH, SVS, HEX, RHW, USF, ATL, AAA, PPR, BBS, SPF, RHL, PEN, DHR, ALY, BJR, OLT, BAP, MAM, AGT, SLC, RVC, DYL, BSN, AAR, PTI, NXG, DGN, BHA, VJS, DLY, GPT, CMD, IPP, PLT, SWA, CMC, AYM, KHH, RUS, ATP, FGH, SDE, 4IT, PRT, AAY, DRA, PVP, MBP, RGH, SOF, PSE, GEO, HLT, EPS, HNP, TSS, SGC, MDH, STA, RAC, VNS, SMN, KMC, LMS, SAF, DPL, KAL, NTB, AYU, BRC, BNA, NLG, QLF, MIP, AYN, RDR, UVD, JVN, IPL, NPS, 1MH, PHC, VRS, VTR, SCP, SSS, SBN, HBV, AMH, MDI, OIP, IMC, JJE, KHC, HTS, OWN, SSI, VSC, HCP, RWL, FIP, KLC, DLP, BGS, MAP, ENP, HAT, OBS, RHS, SJP, DYG, PTP, MKS, GMA, WSI, RKS, KHD, GLD, RRP, TAT, ADT, CPK, ZVP, HIP, JSL, ABP, ARD, MJT, RSS, OHM, ANP, SWP, RTL, HTV, DHP, SYN, GNC, BIO, OMV, SIO, NTL, PNQ, BAL, EVP, SGH, EAN, NEO, AVL, LIP

Substitutes for Askapyrin Suspension

P - 125 Suspension
Apex Laboratories Pvt Ltd
₹0.36/ml of Suspension
43% costlier
Sumo L 125mg Suspension
Alkem Laboratories Ltd
₹0.35/ml of Oral Suspension
40% costlier
T-98 Suspension
Mankind Pharma Ltd
₹0.35/ml of Suspension
40% costlier
Pyrigesic 125mg/5ml Suspension
East India Pharmaceutical Works Ltd
₹0.35/ml of Suspension
39% costlier
₹0.36/ml of Suspension
43% costlier
Authored by
1mg Medical Experts Team
Read Our Editorial Policy
Related OTC Products
Saridon Tablet
MRP297% off
27
Volini Gel
MRP1054% off
100
Volini Gel
MRP555% off
52
Caripill Tablet
MRP4405% off
418
Volitra Plus Gel
MRP1056% off
98
Volini Gel
MRP1484% off
141
Volini Gel
MRP1996% off
187
Rosiflex Trio Capsule
MRP746.96% off
702
Crocin Advance Tablet
MRP14.238% off
13
Crocin 120 Suspension Strawberry
MRP33.344% off
32
Related Lab Tests
Top Physicians
MBBS
4.6
MBBS, MD
4.4
MBBS, MD
4.4
MBBS, MD
4.7
MBBS, DNB
4.4
cross img